MathSciNet Relay Station
MathSciNet bibliographic data
MR845969 (87f:13007) 13C10 (13F20 18F25 19A13)
Roitman, Moshe On stably extended projective modules over polynomial rings. Proc. Amer. Math. Soc. 97 (1986), no. 4, 585–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement